Periodical (Journal)

ISSN  :   0189-8965 ( Online )   Active

Journal Journal of the Nigerian Mathematical Society

Description

No description available.

Go to Website

2016 - VOLUME 35, ISSUE 1
19 RESULTS in 24 msec
2016-04-00

Editorial Board

No authors listed.

Journal of the Nigerian Mathematical Society , 2016 - VOLUME 35, ISSUE 1 , p IFC.

10.1016/s0189-8965(16)30009-9

0 0

2016-04-00

Extension of generalized recursive Tau method to non-linear ordinary differential equations

No authors listed.

Journal of the Nigerian Mathematical Society , 2016 - VOLUME 35, ISSUE 1 , pp 18-24.

10.1016/j.jnnms.2015.02.002

0 0

2016-04-00

Elastic interaction of a screw dislocation with a double-coated cylinder

No authors listed.

Journal of the Nigerian Mathematical Society , 2016 - VOLUME 35, ISSUE 1 , pp 25-33.

10.1016/j.jnnms.2015.06.003

0 0

2016-04-00

The efficiency of second derivative multistep methods for the numerical integration of stiff systems

No authors listed.

Journal of the Nigerian Mathematical Society , 2016 - VOLUME 35, ISSUE 1 , pp 107-127.

10.1016/j.jnnms.2016.02.002

0 0